# SDR MALA000541

- Difficulty date: August 30, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N76XJ
- Make and model: Saab SF340A
- Aircraft serial: 076
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: ATG130900
- Condition: Failed
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE GEAR WOULD NOT INDICATE DOWN AND LOCKED WHEN THE GEAR HANDLE WAS SELECTED DOWN, ON THIRD ATTEMPT GEAR SELECTED DOWN AND LOCKED.  MAINTENANCE INSPECTED NOSE GEAR BAY AND GEAR ASSEMBLY FOUND NO DEFECTS.  AC FERRIED FROM EAU TO MSP FOR FURTHER EVALUATION.  MAINTENANCE REPLACED NOSE GEAR DOWNLOCK SWITCH (P/N ATG130900) IAW 32-61-05, OPS CHECK GOOD.
